• Prolonged instestinal pain post IR 131

    Asked by SMT4 on Wednesday, January 30, 2013

    Prolonged instestinal pain post IR 131

    Did anyone have prolonged instestinal pain after radiation and experience bacterial infections ?

    3 Answers from the Community

    • carm's Avatar

      SMT4, just a question to further clarify your question. Can you tell me if you are having any trouble keeping foid down? The bacterial infections can be calmed with daily use of a probiotic as well as any prescribed abx your doc may prescribe. But what type of intestinal pain are you experiencing? Any nausea/vomitng or loose stools? Carm RN.

      over 3 years ago
    • SMT4's Avatar

      yes im on azithramycine and just basically colon pain because of low motility from radiation is what my dr has said because absorption becomes more difficult .

      over 3 years ago
    • emsavard's Avatar

      Radioactive iodine can do all kinds of damage to the body. How long ago did you have the treatment? Make sure you are eating a clean well balanced diet and drinking plenty of water. Hopefully this problem will correct itself soon.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more diffuse sclerosis questions.  Also, don't forget to check out our Diffuse Sclerosis page.